# SDR TXH2010F00002

- Difficulty date: May 24, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N351TA
- Make and model: Stbros SD360
- Aircraft serial: SH3759
- Engine: Pwa PT6A67R
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 51224133
- Condition: Loose
- Location: Lt Nacelle
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT ENG HAD FIRE WARNING LIGHT ILLUMINATED, NO FIRE, FERRY PERMIT WAS ISSUED IAS GMM CHAP 5.18.  NO PART WERE CHANGED.  AFT FIRE LOOP FOUND LOOSE, CONNECTION RESECURED.  OPS CK OK.
